Show simple item record

dc.contributor.authorHarikrishnan, P.K.
dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRavindran, K.T.
dc.date.accessioned2014-06-17T08:37:09Z
dc.date.available2014-06-17T08:37:09Z
dc.date.issued2011-12
dc.identifier.citationVol. 30, No 3, pp. 319-327es_ES
dc.identifier.issn0716-0917
dc.identifier.issne-ISSN 0717-6279
dc.identifier.urihttp://hdl.handle.net/10835/2764
dc.description.abstractIn this paper we introduce the concept of accretive operator in linear 2-normed spaces, focusing on the relationship and the various aspects of accretive, m-accretive and maximal accretive operators. We prove the analogous of Banach-Alaoglu theorem in linear 2-normed spaces, obtaining an equivalent definition for accretive operators in 2-normed spaces.es_ES
dc.language.isoenes_ES
dc.publisherProyecciones Journal of Mathematicses_ES
dc.sourceDecember 2011 (Universidad Católica del Norte-Antofagasta-Chile)es_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleAccretive operators and Banach Alaoglu theorem in linear 2-normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionVersion Electrónica: www.scielo.cles_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record